# SDR SWAA052123

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 33,687 hours, 28,824 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  D CHECK, FOUND LT AND RT HORIZONTAL STAB ATTACH FITTING LUG FACE CLEVICES CORRODED.  REPAIRED LUG FACE CLEVICES PER SRM.
